MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY
Model Number 00884450316672
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of left lung nodule.Undergoing procedure for biopsy left lower lobe lung.When the biopsy needle packaging was opened the blunt part of the coaxial was not glued properly to the clear hub.Another needle was opened and use on patient.The defective needle was never used on the patient and no harm was done.

Brand Name
CORVOCET¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key10178373
Report Number10178373
Device Sequence Number16370812
Product Code KNW
UDI-Device Identifier00884450316672
UDI-Public(01)00884450316672(17)221231(10)H1743882
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/11/2020
Report Date (Section F) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450316672
Device Catalogue NumberCORCA2015B/A
Device Lot NumberH1743882
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight75
Date Report Sent to FDA06/11/2020